Embeda Addiction Hotline
24/7, Toll-Free, Confidential844-207-6576
When talking about Embeda withdrawal, there are two considerations. First, naltrexone can cause sudden withdrawal symptoms in opioid-dependent individuals. If someone were to try and misuse Embeda, they could go into sudden opioid withdrawal. Along with that, there is also withdrawal that can occur when someone has been using Embeda for a long time, and they become dependent on the morphine in the drug. Morphine can cause uncomfortable withdrawal symptoms, although opioid withdrawal symptoms aren’t usually deadly. Possible Embeda withdrawal symptoms stemming from the morphine component in this drug include:
- Restlessness or irritability
- Watery eyes
- Runny nose
- Muscle aches and pains
- Dilated pupils
- Joint and bone pain
- Abdominal cramping
- Nausea and vomiting
- High blood pressure
- Rapid heartbeat
Seeking addiction treatment can feel overwhelming. We know the struggle, which is why we're uniquely qualified to help.
Your call is confidential, and there's no pressure to commit to treatment until you're ready. As a voluntary facility, we're here to help you heal -- on your terms. Our sole focus is getting you back to the healthy, sober life you deserve, and we are ready and waiting to answer your questions or concerns 24/7.Speak to an Intake Coordinator now.352.771.2700
To learn more about how to choose a drug detox center and what happens during each step of the addiction treatment process, contact The Recovery Village today.
Medical Disclaimer: The Recovery Village aims to improve the quality of life for people struggling with a substance use or mental health disorder with fact-based content about the nature of behavioral health conditions, treatment options and their related outcomes. We publish material that is researched, cited, edited and reviewed by licensed medical professionals. The information we provide is not intended to be a substitute for professional medical advice, diagnosis or treatment. It should not be used in place of the advice of your physician or other qualified healthcare provider.